Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Multiplicative linear functionals on convolution algebras


Author: Paul Aizley
Journal: Proc. Amer. Math. Soc. 28 (1971), 65-66
MSC: Primary 20.90
MathSciNet review: 0271248
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that semicharacters on the semigroup $ S$ lead in a natural way to multiplicative linear functionals on $ l(S)$, the convolution algebra of all complex valued functions on $ S$. A theorem of D. H. Lehmer and a theorem of M. Tainiter follow as special cases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.90

Retrieve articles in all journals with MSC: 20.90


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0271248-6
Keywords: Semigroup, semicharacter, idempotents, associates, convolution algebra, multiplicative linear functional
Article copyright: © Copyright 1971 American Mathematical Society